Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Liver ultrasound done. I am breast cancer survivor. Was on tamoxifen and arimidex. Can this medicine cause liver problem?

Liver ultrasound shows: The Echotexture of the liver appears slightly increased. Consider hepatic Steatosis . Impression: Borderline changes of hepatic steatosis Side note: Elevated Alk Phos is coming from my liver. I am a 6 yr breast cancer survivor. I was on tamoxifen for 3 years and arimidex for 2yrs. What is this report telling me about my liver and can tamoxifen and arimidex cause such liver problems?
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
These medicines can have some effects on liver function but this is usually just mild elevation of LFT or live steatosis. it can also not be related to your drugs,so it can be fatty liver due to other risk factors. also high alp can be caused by bone disorders so this should be considered as well.
Thanks for the query. WIsh you good health. Regards
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor